# SDR ASAA2022021637444

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 2,304 hours, 770 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 FAIL MESSAGE ON RADIO CONTROL PANEL. GROUNDED - YES. CYCLED HF 1 C/B P12-2 1 MIG 51A INST AND REMOVED REF B737-9 SSM 23-11-11-103.OPS CHECK GOOD AFTER C/B CYCLED REF B737-9 AMM 23-11-00 ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL. NO FAIL MESSAGE ON CONTROL PANEL.
